Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 74 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
Accurate Surface Reconstruction in 3D Using Two-dimensional Parallel Cross Sections

Kim, Sang-Un; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.53, no.2, pp.182 - 195, 2015-10

12
WELL-POSEDNESS OF THE CONDUCTIVITY RECONSTRUCTION FROM AN INTERIOR CURRENT DENSITY IN TERMS OF SCHAUDER THEORY

Kim, Yong-Jungresearcher; Lee, Min Gi, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.3, pp.419 - 433, 2015-09

13
Combining Ordered Subsets and Momentum for Accelerated X-Ray CT Image Reconstruction

Kim, Donghwanresearcher; Ramani, Sathish; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.34, no.1, pp.167 - 178, 2015-01

14
DGA-Structure on Additive Higher Chow Groups

Krishna, Amalendu; Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.1, pp.1 - 54, 2015

15
Thermal Creep of a Rarefied Gas on the Basis of Non-linear Korteweg-Theory

Kim, Yong-Jungresearcher; Lee, Min Gi; Slemrod, Marshall, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.215, no.2, pp.353 - 379, 2015-02

16
Topology of Geometric Joins

Barany, Imre; Holmsen, Andreasresearcher; Karasev, Roman, DISCRETE & COMPUTATIONAL GEOMETRY, v.53, no.2, pp.402 - 413, 2015-03

17
WELL-POSEDNESS AND ILL-POSEDNESS FOR THE CUBIC FRACTIONAL SCHRODINGER EQUATIONS

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.7, pp.2863 - 2880, 2015-07

18
Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

19
Consistent sampling for multi frame generators with distinct sampling rates

Han, Kireem; Kwon, Kil-Hyunresearcher; Lee, Dae Gwan; Lee, Jaekyu, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.14, no.2, pp.101 - 115, 2015

20
Stability of hypersurface sections of quadric threefolds

Byun, Sang Ho; Lee, Yongnamresearcher, SCIENCE CHINA-MATHEMATICS, v.58, no.3, pp.479 - 486, 2015-03

rss_1.0 rss_2.0 atom_1.0